It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Diabetes Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 10-03-2012, 10:51 PM   #1
Junior Member
(male)
 
Join Date: May 2012
Location: Florida
Posts: 39
Bercy HB User
FBS going up on Metformin

I have been on Metformin 500mg at dinner for the past week. I am suppose to up that dosage to 1 gram beginning next week. The strange part is that since I began the Metformin + a low carb diet, my morning fasting numbers are actually increasing. This morning I was 141. And my weight is fluccuating up and down every day by more than 2 pounds, but no ovbious endema or swelling. Is this normal as my body adjusts to the Metformin? I am also taking Lovaza, Crestor, Lasix, Inspra, Cardizem and an ACE inhibitor.

Also, since beginning Metformin, my tinnitus is much worse. Is this a know side effect?

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Tags
fbs, metformin, tinnitus, weight gain



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:51 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!